World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Algebra and Computation cover

Volume 25, Issue 06 (September 2015)

No Access
Existence of finite bases for quasi-equations of unary algebras with 0
  • Pages:927–950

https://doi.org/10.1142/S0218196715500265

No Access
Broué's isotypy conjecture for the sporadic groups and their covers and automorphism groups
  • Pages:951–976

https://doi.org/10.1142/S0218196715500277

No Access
Groups acting on hyperbolic Λ-metric spaces
  • Pages:977–1042

https://doi.org/10.1142/S0218196715500289

No Access
Minimal genus of a multiple and Frobenius number of a quotient of a numerical semigroup
  • Pages:1043–1053

https://doi.org/10.1142/S0218196715500290

No Access
Closure operators on algebras
  • Pages:1055–1074

https://doi.org/10.1142/S0218196715500307

No Access
Free symmetric algebras in division rings generated by enveloping algebras of Lie algebras
  • Pages:1075–1106

https://doi.org/10.1142/S0218196715500319